# SDR AALA20120207TUL02

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 36,221 hours, 14,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF CABIN FLOORBEAM HAS SMALL AREA OF CORROSION AROUND FASTENER.  BLENDED OUT CORROSION AND INSTALLED REPAIR ANGLE PER AARD 53-00-00-7.
